MAUDE Adverse Event Report: AFFINITI 50; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

AFFINITI 50; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 795208
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
A customer reported encountering an incident where their affiniti 50 ultrasound system included previous patient data on the next patient¿s report.The data mix-up was identified by the user and there was no allegation of altered patient outcome as a result of the issue.
 
Additional Manufacturer Narrative
A thorough investigation was performed to identify the root cause of this issue.After extensive testing and analysis, the reported issue could not be reproduced.However, engineering has determined the problem as described was most likely associated with a software issue that has been resolved in a subsequent software release.The system¿s software was upgraded to resolve this issue, and the system is in use at the customer facility with no additional issues reported.

Brand Name
AFFINITI 50
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key11276070
Report Number3019216-2021-00020
Device Sequence Number17034775
Product Code IYN
UDI-Device Identifier00884838056244
UDI-Public00884838056244
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number795208
Device Catalogue Number795208
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/14/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date04/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1